Communications in Number Theory and Physics

Volume 9 (2015)

Number 2

Modularity of open Gromov–Witten potentials of elliptic orbifolds

Pages: 345 – 385

DOI: http://dx.doi.org/10.4310/CNTP.2015.v9.n2.a4

Authors

Siu-Cheong Lau (Department of Mathematics, Harvard University, Cambridge, Massachusetts, U.S.A.)

Jie Zhou (Perimeter Institute for Theoretical Physics, Waterloo, Ontario, Canada)

Abstract

We study the modularity of the genus zero open Gromov–Witten potentials and its generating matrix factorizations for elliptic orbifolds. These objects constructed by Lagrangian Floer theory are a priori well-defined only around the large volume limit. It follows from modularity that they can be analytically continued over the global Kähler moduli space.

2010 Mathematics Subject Classification

11Fxx, 14N10, 14N35

Full Text (PDF format)